Alert archive / New Jersey / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 226, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 10, 2008, 1:53 PM EDT for 6 counties in New Jersey. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2008, 1:53 PM EDT (17:53 UTC)
- Expired
- Aug 10, 2008, 3:00 PM EDT
- In force
- 67 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 54 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 1:56 PM EDT | HAIL 0.25 | 6 Ene Elmer, NJ | |
| Aug 10, 1:56 PM EDT | HAIL 0.88 | 6 Ene Elmer, NJ | |
| Aug 10, 1:57 PM EDT | HAIL 0.25 | 2 Nw Newfield, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 10:46 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2296 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KPHI 101753 SVRPHI NJC001-005-007-011-015-033-101900- /O.NEW.KPHI.SV.W.0226.080810T1753Z-080810T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 153 PM EDT SUN AUG 10 2008 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY... WEST CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY... SOUTHEASTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY... NORTHEASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY... SOUTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY... EAST CENTRAL SALEM COUNTY IN SOUTHERN NEW JERSEY... * UNTIL 300 PM EDT * AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELMER...OR ABOUT 10 MILES NORTHWEST OF VINELAND...AND MOVING NORTHEAST AT 24 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... VICTORY LAKES AND WILLIAMSTOWN BY 205 PM... 8 MILES NORTHWEST OF FOLSOM BY 210 PM... CHESILHURST AND 6 MILES NORTHWEST OF HAMMONTON BY 225 PM... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM SUNDAY EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND NEW JERSEY AND EASTERN PENNSYLVANIA. LAT...LON 3981 7490 3962 7464 3943 7493 3959 7522 TIME...MOT...LOC 1753Z 235DEG 21KT 3962 7505 $$ RNS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:07 AM EDT, 9 hours 46 minutes earlier.
Area forecast discussion, Aug 10, 4:07 AM EDT, 9 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 AM EDT SUN AUG 10 2008 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION OVERNIGHT TONIGHT INTO MONDAY MORNING. IN THE WAKE OF THIS FRONT, HIGH PRESSURE WILL BUILD INTO THE REGION AT THE SURFACE FOR MUCH OF THE WEEK. MEANWHILE, SEVERAL UPPER LEVEL DISTURBANCES WILL CROSS THE REGION THROUGH THE MIDDLE TO END OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AN INTERESTING DAY IN STORE FOR THE AREA TODAY. AN AREA OF LOW PRESSURE AND ASSOCIATED COLD FRONT WILL DIVE OUT OF THE GREAT LAKES REGION AND APPROACH THE AREA TODAY. AHEAD OF THIS FRONTAL SYSTEM, A MILD AND UNSTABLE AIR MASS WILL DEVELOP ACROSS THE AREA. MEANWHILE, A STRONG, COLD MID/UPPER LEVEL LOW PRESSURE SYSTEM WILL BE SLOWLY MAKING ITS WAY TOWARD THE AREA. AHEAD OF THESE SYSTEMS THE AIRMASS WILL BE QUITE UNSTABLE WITH CAPE VALUES AT LEAST 1000-1500 J/KG AND LIS AROUND THAN -3 TO -5. SHEAR VALUES OF 30-35 KT WILL ALSO HELP TO SUPPORT SEVERE POTENTIAL. WITH WET-BULB ZERO HEIGHTS AROUND 9000 FT, AND STRONG CAPE ABOVE THE 0 DEGREES C LINE, LARGE HAIL IS GOOD POSSIBILITY TODAY. ALSO, DAMAGING WINDS COULD BE POSSIBLE WITH SOME OF THE STRONGER UPDRAFTS AS WELL. PW VALUES ARE FORECAST TO BE 1 TO 1.5 INCHES, SO SOME SHOWERS AND ESPECIALLY THUNDERSTORMS WILL CONTAIN HEAVY RAIN. WHILE THERE IS A LINE OF SHOWERS MOVING THROUGH WEST/CENTRAL PENNSYLVANIA THIS MORNING WHICH MAY MAKE IT TO OUR WESTERN ZONES EARLY THIS MORNING, THE MAIN THREAT FOR POSSIBLE SEVERE THUNDERSTORMS WILL BE LATE AFTERNOON INTO THIS EVENING. THE SPC CONTINUES TO KEEP OUR AREA IN A SLIGHT RISK FOR SEVERE WEATHER TODAY, SO WE HAVE INTRODUCED ENHANCED WORDING INTO THE FORECAST. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL REMAIN FOR THE EVENING HOURS UNTIL THE FRONT PASSES THROUGH THE AREA, WHICH WILL LIKELY BE DURING THE OVERNIGHT HOURS. ONCE THE FRONT PASSES THROUGH, THERE WILL STILL BE THE POTENTIAL FOR SHOWERS/THUNDERSTORMS THROUGH MONDAY SINCE THE COLD MID/UPPER LOW WILL BE CROSSING NEARLY RIGHT OVERHEAD. THIS WILL HELP TO KEEP SOME INSTABILITY ACROSS THE AREA, AND IN TURN COULD HELP TO SPARK OF SOME CONVECTION. HOWEVER, NONE ARE EXPECTED TO BE SEVERE AT THIS TIME, ALTHOUGH WITH THE COLD POOL ALOFT, SOME SMALL HAIL CANT BE RULED OUT ON MONDAY. BY TUESDAY, THE MID/UPPER LOW SHOULD HAVE PASSED TO OUR EAST, AND AT THE SAME TIME, HIGH PRESSURE AT THE SURFACE WILL BEGIN TO BUILD IN ACROSS THE REGION, THEREFORE REDUCING OUR CHANCES OF PRECIPITATION ACROSS THE AREA. TEMPERATURES THROUGH TUESDAY SHOULD BE RIGHT AROUND NORMAL, OR JUST A COUPLE OF DEGREES BELOW MONDAY INTO MONDAY NIGHT AFTER THE FRONT PASSES THROUGH. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... NO MAJOR FEATURES ARE EXPECTED TO AFFECT THE AREA AT THE SURFACE THROUGH MUCH OF THE WEEK AS WEAK HIGH PRESSURE WILL REMAIN ACROSS THE REGION THROUGH THE BEGINNING OF THE WEEKEND. AN AREA OF LOW PRESSURE IS EXPECTED TO REMAIN TO OUR SOUTH WEDNESDAY INTO THURSDAY AND SHOULD NOT HAVE ANY SIGNIFICANT AFFECTS ON OUR WEATHER. MEANWHILE, SEVERAL WEAK DISTURBANCES ALOFT WILL CROSS THE AREA THROUGH THE WEEK, WHICH MAY HELP TO SPARK OFF SOME AFTERNOON SHOWERS AND/OR THUNDERSTORMS. THESE WILL LIKELY BE DIURNALLY DRIVEN, AND WILL DIMINISH QUICKLY AFTER SUNDOWN. THEREFORE WE HAVE ONLY CARRIED A SLIGHT CHANCE FOR THE AFTERNOON INTO EARLY EVENING THROUGH MUCH OF THE UP COMING WEEK. AT THIS POINT, THE LONG RANGE MODELS MOVE AN AREA OF LOW PRESSURE FROM THE SOUTHERN PLAINS THROUGH THE GREAT LAKES BY THE END OF THE WEEKEND, BUT KEEP THE SYSTEM WELL WEST OF OUR AREA. WE WILL SEE HOW THIS PROGRESSES OVER THE NEXT SEVERAL DAYS. TEMPERATURES IN THE EXTENDED ARE EXPECTED TO REMAIN CLOSE TO NORMAL WITH NO EXTREMES EXPECTED AT THIS TIME. && .AVIATION /08Z SUNDAY THROUGH THURSDAY/... CLEAR SKIES AND LIGHT WINDS ACROSS THE TAF SITES EARLY THIS MORNING. THIS WILL PROBABLY BE THE BEST WEATHER TODAY AS A DISTURBANCE WILL APPROACH FROM THE WEST LATER THIS MORNING AND CONVECTION WILL INCREASE OVER THE AREA. RADAR SHOWS THAT THE SHOWERS WELL TO THE WEST WILL MOVE NORTH OF THE AREA THIS FOR THE FIRST PART OF THE MORNING. THE PREVIOUS TAFS AND THE PRESENT RUN OF THE WRF SEEM TO LINE UP WELL, SO ONLY MINOR ADJUSTMENTS WERE MADE TO THE PREVIOUS TAFS. LOOKS LIKE A PERIOD OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED LATER THIS MORNING AND EARLY AFTERNOON BEFORE THE ACTIVITY BECOMES MORE SCATTERED. THE TEMPO GROUP FOR LOWER CONDITIONS WAS LEFT IN FROM EARLIER FORECAST. THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS TODAY TONIGHT WITH STRONG GUSTY WINDS AND HAIL POSSIBLE AT THE TAFS SITES. OUTLOOK...IT MAY TAKE THE BETTER PART OF MONDAY FOR THE SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE UPPER LOW TO MOVE AWAY FROM THE AREA. MAINLY FAIR WEATHER EXPECTED TUESDAY. SCATTERED AFTERNOON CONVECTION POSSIBLE WED AND THU. && .MARINE... SOUTHWEST WINDS AT LESS THAN 10 KNOTS ARE ACROSS THE WATERS EARLY SUN MORNING. AS THE LOW FROM THE WEST ADVANCES TOWARD THE AREA WINDS WILL SWITCH AROUND TO SOUTH INCREASE LATER TODAY. THE SCA FLAG IS NOT EXPECTED WITH ONLY A FEW GUSTS IN THE 20 TO 25 KNOT RANGE EXPECTED. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THE WATERS TODAY, SO PLAN ACCORDINGLY. A FRONT WILL CROSS THE WATERS LATE SUN NIGHT OR EARLY MON AND WINDS WILL SHIFT AROUND TO WEST THEN NORTHWEST BEHIND IT. THERE IS A SMALL CHANCE THAT THE SCA FLAG MAY BE NEEDED FOR THE TIME AFTER THE FROPA, BUT FCST WINDS ON THE PRESENT MODEL RUNS DO NOT LOOK THAT STRONG, SO I WILL NOT ISSUE THE FLAG NOW. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...ROBERTSON AVIATION...OHARA MARINE...OHARA
Hazardous weather outlook, Aug 10, 12:10 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1210 PM EDT SUN AUG 10 2008 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-111100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1210 PM EDT SUN AUG 10 2008 ...SEVERE THUNDERSTORM WATCH 817 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. ANZ430-431-450>455-111100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1210 PM EDT SUN AUG 10 2008 ...SEVERE THUNDERSTORM WATCH 817 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT. ANZ470-111100- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 1210 PM EDT SUN AUG 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Aug 10, 11:38 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1138 AM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM HAIL RIO GRANDE 39.02N 74.88W
08/10/2008 E0.75 INCH CAPE MAY NJ TRAINED SPOTTER
1000 AM HAIL GREEN CREEK 39.05N 74.90W
08/10/2008 E0.25 INCH CAPE MAY NJ TRAINED SPOTTER
1040 AM HAIL WILMINGTON MANOR 39.69N 75.58W
08/10/2008 E1.00 INCH NEW CASTLE DE TRAINED SPOTTER
1103 AM HAIL 2 SE COATESVILLE 39.96N 75.79W
08/10/2008 E0.88 INCH CHESTER PA TRAINED SPOTTER
1110 AM HAIL CLAYTON 39.66N 75.08W
08/10/2008 E0.88 INCH GLOUCESTER NJ TRAINED SPOTTER
1110 AM HAIL 2 SE EXTON 40.01N 75.60W
08/10/2008 E1.75 INCH CHESTER PA TRAINED SPOTTER
1114 AM HAIL GLASSBORO 39.70N 75.11W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
1115 AM HAIL EXTON 40.03N 75.63W
08/10/2008 E0.88 INCH CHESTER PA NWS EMPLOYEE
1115 AM HAIL WEST CHESTER 39.96N 75.61W
08/10/2008 E2.00 INCH CHESTER PA OFFICIAL NWS OBS
1117 AM HAIL 1 NE GLASSBORO 39.71N 75.10W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
&&
JJMLocal storm report, Aug 10, 11:49 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1149 AM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HAIL 2 SE COATESVILLE 39.96N 75.79W
08/10/2008 E0.88 INCH CHESTER PA TRAINED SPOTTER
1110 AM HAIL 2 SE EXTON 40.01N 75.60W
08/10/2008 E1.75 INCH CHESTER PA TRAINED SPOTTER
1110 AM HAIL CLAYTON 39.66N 75.08W
08/10/2008 E0.88 INCH GLOUCESTER NJ TRAINED SPOTTER
1114 AM HAIL GLASSBORO 39.70N 75.11W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
1115 AM HAIL WEST CHESTER 39.96N 75.61W
08/10/2008 E2.00 INCH CHESTER PA OFFICIAL NWS OBS
1115 AM HAIL EXTON 40.03N 75.63W
08/10/2008 E0.88 INCH CHESTER PA NWS EMPLOYEE
1117 AM HAIL 1 NE GLASSBORO 39.71N 75.10W
08/10/2008 E0.50 INCH GLOUCESTER NJ TRAINED SPOTTER
1126 AM HAIL 2 E PITMAN 39.73N 75.09W
08/10/2008 E1.00 INCH GLOUCESTER NJ TRAINED SPOTTER
1134 AM HAIL PITMAN 39.73N 75.13W
08/10/2008 E1.00 INCH GLOUCESTER NJ TRAINED SPOTTER
1142 AM HAIL 4 S BERLIN 39.74N 74.94W
08/10/2008 E1.00 INCH CAMDEN NJ TRAINED SPOTTER
&&
JJMLocal storm report, Aug 10, 1:30 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT SUN AUG 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 2 NW POTTSTOWN 40.27N 75.67W
08/10/2008 E0.25 INCH MONTGOMERY PA TRAINED SPOTTER
1235 PM HAIL PENNS GROVE 39.73N 75.47W
08/10/2008 E1.25 INCH SALEM NJ TRAINED SPOTTER
1235 PM FUNNEL CLOUD PENNS GROVE 39.73N 75.47W
08/10/2008 SALEM NJ TRAINED SPOTTER
1234 PM HAIL MARCUS HOOK 39.81N 75.42W
08/10/2008 E1.00 INCH DELAWARE PA TRAINED SPOTTER
1255 PM LIGHTNING WEST CHESTER 39.96N 75.61W
08/10/2008 CHESTER PA TRAINED SPOTTER
LARGE TREE DOWN
0100 PM HAIL NORTH CAPE MAY 38.98N 74.95W
08/10/2008 E0.50 INCH CAPE MAY NJ TRAINED SPOTTER
0103 PM HAIL ERMA 39.00N 74.89W
08/10/2008 E1.00 INCH CAPE MAY NJ TRAINED SPOTTER
0103 PM HAIL ERMA 39.00N 74.89W
08/10/2008 E1.75 INCH CAPE MAY NJ TRAINED SPOTTER
0103 PM HAIL BEERSVILLE 40.75N 75.47W
08/10/2008 E0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
0110 PM HAIL GREEN CREEK 39.05N 74.90W
08/10/2008 E1.00 INCH CAPE MAY NJ TRAINED SPOTTER
0110 PM HAIL LEHIGH UNIVERSITY 40.61N 75.38W
08/10/2008 E0.50 INCH NORTHAMPTON PA TRAINED SPOTTER
0105 PM HAIL RIO GRANDE 39.02N 74.88W
08/10/2008 E0.75 INCH CAPE MAY NJ TRAINED SPOTTER
0130 PM HAIL WOODBINE 39.23N 74.81W
08/10/2008 E0.88 INCH CAPE MAY NJ TRAINED SPOTTER
&&
BCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:48 AM EDT | Special Marine Warning | PHI | 57 min | |
| Aug 10, 9:55 AM EDT | Severe Thunderstorm Warning | PHI | Cape May | 46 min |
| Aug 10, 10:11 AM EDT | Severe Thunderstorm Warning | PHI | Salem | 64 min |
| Aug 10, 10:39 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester | 66 min |
| Aug 10, 11:17 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 58 min |
| Aug 10, 11:32 AM EDT | Areal Flood Advisory | PHI | Camden, Gloucester | 3 hr |
| Aug 10, 11:46 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 59 min |
| Aug 10, 11:55 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 65 min |
| Aug 10, 11:56 AM EDT | Flash Flood Warning | PHI | Camden, Gloucester | 4 hr |
| Aug 10, 12:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Aug 10, 12:09 PM EDT | Tornado Warning | PHI | Gloucester, Salem | 36 min |
| Aug 10, 12:40 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 95 min |
| Aug 10, 12:45 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 60 min |
| Aug 10, 12:51 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 84 min |
| Aug 10, 12:56 PM EDT | Tornado Warning | PHI | Gloucester, Salem | 34 min |
| Aug 10, 1:05 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 115 min |
| Aug 10, 1:22 PM EDT | Flash Flood Warning | PHI | Gloucester, Salem | 3 hr |
| Aug 10, 1:29 PM EDT | Tornado Warning | PHI | Camden, Gloucester, Salem | 28 min |
| Aug 10, 2:10 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 50 min |
| Aug 10, 2:23 PM EDT | Special Marine Warning | PHI | 67 min | |
| Aug 10, 2:36 PM EDT | Special Marine Warning | PHI | 54 min | |
| Aug 10, 2:50 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 55 min |
| Aug 10, 3:33 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 39 min |
| Aug 10, 3:44 PM EDT | Special Marine Warning | PHI | 61 min | |
| Aug 10, 3:46 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 24 min |
| Aug 10, 4:10 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean, Salem | 3 hr |
| Aug 10, 6:36 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 69 min |
| Aug 10, 6:45 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 2 hr |
| Aug 10, 7:04 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May | 56 min |
| Aug 10, 7:09 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 66 min |
| Aug 10, 7:15 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 10, 7:42 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 56 min |
| Aug 10, 7:45 PM EDT | Special Marine Warning | PHI | 60 min | |
| Aug 10, 7:53 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 67 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.